Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 580158, 18 pages
http://dx.doi.org/10.1155/2012/580158
Research Article

Algorithms for a System of General Variational Inequalities in Banach Spaces

1Department of Mathematics, Yibin University, Sichuan, Yibin 644007, China
2College of Statistics and Mathematics, Yunnan University of Finance and Economics, Yunnan, Kunming 650221, China

Received 21 December 2011; Accepted 6 February 2012

Academic Editor: Zhenyu Huang

Copyright © 2012 Jin-Hua Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin-Hua Zhu, Shih-Sen Chang, and Min Liu, “Algorithms for a System of General Variational Inequalities in Banach Spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 580158, 18 pages, 2012. doi:10.1155/2012/580158